Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mugnai - A. Pistoia

On the exact number of bifurcation branches in a square and in a cube

created by mugnai on 07 Nov 2007

[BibTeX]

Published Paper

Inserted: 7 nov 2007

Journal: Communications on Applied Nonlinear Analysis
Volume: 14
Number: 2
Pages: 79--100
Year: 2007

Abstract:

We study local bifurcation from an eigenvalue with multiplicity greater than one for a class of semilinear elliptic equations. We evaluate the exact number of bifurcation branches of non trivial solutions and we compute the Morse index of the solutions in those branches.

Keywords: local bifurcation, multiple branches, multiple eigenvalue, Morse index


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1